# SDR CA090811007

- Difficulty date: August 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,610 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 71644004
- Condition: Broken
- Location: Start Solenoid
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED UNABLE TO START LT OR RT ENGINES AT DEPARTURE.   MX INVESTIGATION REVEALED THE WIRE LEAD FROM ACFT BATTERY CONTACTOR TO THE STARTER SOLENOID WAS BROKEN AND SEPARATED AT THE BATTERY CONTACTOR END, JUST DOWN-STREAM OF THE TERMINAL CONNECTION.   NEW WIRE MFG BY LOCAL AVIONICS VENDOR AND INSTALLED. ENGINE START AND OPERATION CHECKED NORMAL.
